Missouri, 2013

Flash Flood and Flooding in Missouri, June 1, 2013

June 1, 2013 · NWS SGF · 40 events in 18 counties and zones

Heavy rainfall led to flooding across the Missouri Ozarks.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
40

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SGF wrote it up.

Heavy rainfall led to flooding across the Missouri Ozarks.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the first event at May 31, 10:38 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, May 31, 10:38 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1138 PM CDT FRI MAY 31 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SEE MESO AFD FOR MORE DETAILS THROUGH TONIGHT. MAIN CONCERN LATE
TONIGHT WILL BE FLOODING/HYDRO ISSUES. A STRENGTHENING LOW LEVEL
JET WILL IMPINGE ON APPROACHING MESOSCALE SFC BOUNDARY. PROGGED
PWATS AROUND 1.75 INCHES WITH CONTINUED LOW LEVEL MOISTURE
ADVECTION WITH THE POTENTIAL FOR A FORWARD PROPAGATING MCS WITH
HEAVY RAINFALL DEVELOPING ON THE OUTFLOW DOMINATE PORTION OF THE
MCS SOMEWHERE OVER THE REGION WHERE STORMS CAN TRAIN ALONG A WSW-
ENE ORIENTED OUTFLOW BOUNDARY. FCST GUIDANCE HAS TARGETED THE MO
OZARK PLATEAU FOR THIS SCENARIO WITH AN EXCESS OF 3-4 INCHES OF
RAIN...BUT CONFIDENCE ON THE PRECISE LOCATION OF THE EXCESSIVE/HEAVY
RAIN WILL BE AN UNFOLDING STORM AND MESOSCALE ISSUE.

THE COLD FRONT WILL FINALLY MOVE THROUGH THE REGION SATURDAY. MAY
HAVE TO WATCH FOR SOME REDEVELOPMENT ALONG THE FRONT AS IT
EXITS...BUT WILL TACKLE THAT LATER ON.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 1233 PM CDT FRI MAY 31 2013

SUNDAY AND MONDAY WILL BE QUIET AND COOL WITH HIGH PRESSURE NOSING
SOUTH INTO THE AREA. ANOTHER UPPER LOW WILL MOVE INTO THE UPPER
PLAINS WITH EMBEDDED SHORTWAVES IN THE W-E UPPER LEVEL FLOW TOWARD
THE MID/LATE WEEK PERIOD WITH INCREASING RAIN CHANCES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1134 PM CDT FRI MAY 31 2013

ANOTHER WAVE OF THUNDERSTORMS WAS PUSHING INTO SOUTHWEST MISSOURI
FROM NORTHEAST OKLAHOMA AND WILL AFFECT THE TAF SITES OVER THE
INITIAL 3 TO 4 HOURS OF THE TAFS. MVFR CONDITIONS EXPECTED WITH
THE CONVECTION AND VFR CONDITIONS OUTSIDE OF THE CONVECTION.
SHOULD SEE FRONTAL BOUNDARY PUSH THROUGH THE AREA DURING THE
MORNING HOURS SATURDAY FOR JLN/SGF AND BY THE EARLY AFTERNOON AT BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR KSZ073-097-101.

&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...LINDENBERG
Hazardous weather outlook, May 31, 9:31 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT FRI MAY 31 2013

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020345-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1031 PM CDT FRI MAY 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE LATE
  EVENING AND INTO THE OVERNIGHT HOURS...MAINLY SOUTH AND EAST OF
  A JOPLIN TO ROLLA LINE. THUNDERSTORMS WILL BE CAPABLE OF
  DAMAGING STRAIGHT LINE WINDS IN EXCESS OF 60 MPH...HAIL TO THE
  SIZE OF GOLF BALLS AND ISOLATED TORNADOES.

  IN ADDITION...TRAINING OF THUNDERSTORMS WITH HEAVY RAINFALL WILL
  CONTINUE OVERNIGHT WITH WIDESPREAD RAINFALL AMOUNTS OF 2 TO 4
  INCHES AND ISOLATED HIGHER AMOUNTS POSSIBLE. THIS WILL LIKELY
  LEAD TO FLASH FLOODING...ESPECIALLY IN LOW LYING AREAS AND NEAR
  CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THE RISK FOR FLOODING WILL CONTINUE SATURDAY AS RUNOFF FROM
  HEAVY RAINFALL CONTINUES.

  THERE IS A LIMITED TO ELEVATED RISK FOR SEVERE STORMS ACROSS
  THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI SATURDAY.

  A CHANCE OF THUNDERSTORMS WILL OCCUR FROM MONDAY NIGHT THROUGH
  THURSDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVER SOUTH CENTRAL MISSOURI
  INTO THE OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Special weather statement, May 31, 9:21 PM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 PM CDT FRI MAY 31 2013

MOZ058-070-071-081>083-090>092-095-096-098-103-104-010345-
CHRISTIAN MO-DENT MO-DOUGLAS MO-GREENE MO-LACLEDE MO-MARIES
MO-PHELPS MO-PULASKI MO-SHANNON MO-STONE MO-TANEY MO-TEXAS
MO-WEBSTER MO-WRIGHT MO-
1021 PM CDT FRI MAY 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...DENT...NORTHERN
STONE...NORTHERN TANEY...NORTHWESTERN DOUGLAS...NORTHWESTERN
SHANNON...PHELPS...SOUTHEASTERN GREENE...SOUTHEASTERN LACLEDE...
SOUTHEASTERN MARIES...SOUTHERN PULASKI...TEXAS...WEBSTER AND WRIGHT
COUNTIES UNTIL 1045 PM CDT...

AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES NORTH OF
SLIGO TO 4 MILES SOUTHEAST OF COMPETITION TO CHESTNUTRIDGE...MOVING
SOUTHEAST AT 35 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE AVA...CABOOL...DIGGINS...DOOLITTLE...
FORDLAND...FORSYTH...FORT LEONARD WOOD...HARTVILLE...HIGHLANDVILLE...
HOUSTON...LICKING...MANSFIELD...MARSHFIELD...MERRIAM WOODS...MOUNTAIN
GROVE...NEWBURG...NIANGUA...NIXA...NORWOOD...OZARK...RAYMONDVILLE...
ROGERSVILLE...ROLLA...SALEM...SEYMOUR...SOUTHEASTERN SPRINGFIELD...
SPARTA...ST. ROBERT...SUMMERSVILLE AND TANEYVILLE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE
TANEYCOMO AND MONTAUK STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS
95 AND 193 WILL ALSO BE IMPACTED BY THESE STORMS.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SATURDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3693 9357 3761 9257 3814 9164 3791 9164
      3790 9152 3780 9152 3778 9130 3773 9130
      3769 9136 3769 9142 3714 9161 3705 9197
      3706 9208 3702 9209 3680 9272 3681 9276
      3679 9277 3667 9309
TIME...MOT...LOC 0321Z 304DEG 31KT 3800 9139 3745 9235
          3683 9327

BOXELL
Local storm report, May 31, 9:48 PM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     FLASH FLOOD      3 SSW STRAFFORD         37.22N 93.14W
05/31/2013                   GREENE             MO   BROADCAST MEDIA

            WATER OVER THE ROADWAY AT THE INTERSECTION OF DIVISION
            AND HIGHWAY 125.

1043 PM     FLASH FLOOD      6 ESE BOIS D'ARC        37.21N 93.42W
05/31/2013                   GREENE             MO   AMATEUR RADIO

            6 INCHES OF WATER OVER INTERSECTION OF HIGHWAY B AND
            HIGHWAY 266.

&&

LINDENBERG
Local storm report, May 31, 9:57 PM CST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      WALNUT GROVE            37.41N 93.55W
05/31/2013                   GREENE             MO   EMERGENCY MNGR

            A FOOT OF WATER OVER THE ROAD IN WALNUT GROVE.

&&

GAEDE
Local storm report, May 31, 10:02 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1102 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FLASH FLOOD      HARTVILLE               37.25N 92.51W
05/31/2013                   WRIGHT             MO   AMATEUR RADIO

            SEVERAL LOW WATER CROSSINGS THROUGHOUT COUNTY ARE FLOODED
            AT THIS TIME.

&&

GAEDE
Local storm report, May 31, 10:26 PM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT FRI MAY 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             5 S MANSFIELD           37.03N 92.58W
05/31/2013  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            QUARTER HAIL

&&

GAEDE
Local storm report, May 31, 11:47 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1247 AM CDT SAT JUN 01 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 AM     HAIL             1 S ROCKY COMFORT       36.73N 94.09W
06/01/2013  E2.00 INCH       MCDONALD           MO   EMERGENCY MNGR

&&

GAEDE

The radar

The Springfield radar (KSGF), 70 km away, was scanning. The volume nearest the first event began at 06:01 UTC.

Open the radar archive at this moment

Event by event

34 flood, 3 hail, 2 thunderstorm wind, 1 flash flood. Local standard time, as filed.

Hail, Barry

When
June 1, 12:00 AM CST
Where
Barry County, 0.55 mi W of Butterfield
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
36.750, -93.910

Hail, McDonald

When
June 1, 12:00 AM CST
Where
McDonald County, 1.49 mi SSE of Rocky Comfort
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
36.730, -94.090

Thunderstorm Wind, Barry

When
June 1, 12:10 AM CST
Where
Barry County, 0.88 mi NE of (Umn)monett
Measured
52 kt (60 mph) estimated gust
Reported by
Amateur Radio
Coordinates
36.890, -93.890

A two foot diameter tree was blown down just east of Farm Road 1090 on Farm Road 2020.

Hail, Christian

When
June 1, 12:37 AM CST
Where
Christian County, 0.69 mi S of Highlandville
Measured
1 in hail
Reported by
Public
Coordinates
36.920, -93.280

Thunderstorm Wind, Christian

When
June 1, 12:42 AM CST
Where
Christian County, 0.88 mi NW of Riverdale
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.010, -93.290

A tree was blown down.

Flash Flood, Christian

When
June 1, 1:19 AM CST to 2:19 AM CST
Where
Christian County, 1.56 mi NE of Sparta to 1.81 mi ENE of Sparta
Cause
Heavy Rain
Reported by
Amateur Radio
Coordinates
37.013, -93.057

Flooding occurred in several locations between Sparta and the Douglas County line on Highway 14.

Flood, Maries

When
June 1, 7:20 AM CST to 8:20 AM CST
Where
Maries County, 2.36 mi ENE of Vienna to 2.02 mi ENE of Vienna
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
38.196, -91.911

Numerous low water crossings in Maries County were flooded.

Flood, Morgan

When
June 1, 8:56 AM CST to 9:56 AM CST
Where
Morgan County, 2.34 mi SSW of Rocky Mt to 2.58 mi SSW of Rocky Mt
Cause
Heavy Rain
Reported by
Public
Coordinates
38.270, -92.720

Highway Z near Blue Springs Creek had four feet of water flowing over it.

Flood, Webster

When
June 1, 9:03 AM CST to 10:03 AM CST
Where
Webster County, 0.55 mi E of Fordland to 0.63 mi E of Fordland
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.170, -92.940

Highway FF was flooded along Panther Creek.

Flood, Webster

When
June 1, 9:03 AM CST to 10:03 AM CST
Where
Webster County, 2.08 mi N of Bracken to 2.28 mi N of Bracken
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.360, -92.802

Highway 38 east of Marshfield was flooded and impassable at the Osage Fork of the Gasconade River.

Flood, Webster

When
June 1, 9:03 AM CST to 10:03 AM CST
Where
Webster County, 5.16 mi ESE of Crown to 5.08 mi ESE of Crown
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
37.246, -92.881

State Route A north of Highway 60 was flooded and impassable. Several low water crossings across the county were flooded.

Flood, Barry

When
June 1, 11:19 AM CST to 12:19 PM CST
Where
Barry County, 0.55 mi W of Mc Dowell
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.820, -93.790

Route VV was closed due to flooding.

Flood, Barton

When
June 1, 11:20 AM CST to 12:20 PM CST
Where
Barton County, 1.61 mi SSW of Boston to 1.39 mi SSW of Boston
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.397, -94.307

Route J was closed.

Flood, Barton

When
June 1, 11:23 AM CST to 12:23 PM CST
Where
Barton County, 2.82 mi WSW of Hannon to 2.83 mi WSW of Hannon
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.620, -94.550

Route V was closed.

Flood, Cedar

When
June 1, 11:24 AM CST to 12:24 PM CST
Where
Cedar County, 2.97 mi SSE of Cedar Spgs to 3.1 mi SSE of Cedar Spgs
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.830, -93.880

Highway 39 was closed.

Flood, Cedar

When
June 1, 11:30 AM CST to 12:30 PM CST
Where
Cedar County, 3.88 mi WSW of Caplinger Mills to 3.61 mi WSW of Caplinger Mills
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.770, -93.880

Route K was closed.

Flood, Douglas

When
June 1, 11:31 AM CST to 12:31 PM CST
Where
Douglas County, 0.88 mi NE of Ann to 0.89 mi NE of Ann
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.040, -92.190

Route EE was closed.

Flood, Douglas

When
June 1, 11:33 AM CST to 12:33 PM CST
Where
Douglas County, 1.79 mi ENE of Ava to 1.4 mi ENE of Ava
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.960, -92.620

Route FF was closed.

Flood, Douglas

When
June 1, 11:34 AM CST to 12:34 PM CST
Where
Douglas County, 2.76 mi W of Ava Muni Meml Arpt to 2.64 mi W of Ava Muni Meml Arpt
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.970, -92.730

Route Y was closed.

Flood, Douglas

When
June 1, 11:34 AM CST to 12:34 PM CST
Where
Douglas County, 1.49 mi SSE of Olathe to 1.62 mi SSE of Olathe
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.010, -92.520

Route U was closed.

Flood, Jasper

When
June 1, 11:36 AM CST to 12:36 PM CST
Where
Jasper County, 0.55 mi E of Alba to 0.72 mi ESE of Alba
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.230, -94.420

Route O was closed at the Spring River.

Flood, Laclede

When
June 1, 11:37 AM CST to 12:37 PM CST
Where
Laclede County, Pease to 0.23 mi SE of Pease
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.500, -92.630

Route J was closed.

Flood, Lawrence

When
June 1, 12:11 PM CST to 1:11 PM CST
Where
Lawrence County, 2.98 mi NNE of Stotts City to 2.59 mi SSW of Phelps
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.140, -93.950

Highway 97 at the Spring River was closed.

Flood, Oregon

When
June 1, 12:18 PM CST to 1:18 PM CST
Where
Oregon County, 0.89 mi NE of Wilderness to 0.72 mi NE of Wilderness
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.790, -91.190

Route K was closed.

Flood, Ozark

When
June 1, 12:20 PM CST to 1:20 PM CST
Where
Ozark County, 2.77 mi E of Rockbridge to 2.63 mi E of Rockbridge
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.780, -92.370

Highway 95 was closed.

Flood, Shannon

When
June 1, 12:21 PM CST to 1:21 PM CST
Where
Shannon County, 5.64 mi SSW of Owls Bend to 5.88 mi S of Owls Bend
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.100, -91.220

Route NN was closed.

Flood, Shannon

When
June 1, 12:21 PM CST to 1:21 PM CST
Where
Shannon County, 5.17 mi ESE of Munsett to 4.97 mi ESE of Munsett
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.091, -91.244

Route H was closed.

Flood, Shannon

When
June 1, 12:23 PM CST to 1:23 PM CST
Where
Shannon County, 4.87 mi S of Montier to 4.89 mi S of Montier
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.910, -91.590

Route T was closed.

Flood, Shannon

When
June 1, 12:24 PM CST to 1:24 PM CST
Where
Shannon County, 0.55 mi E of Low Wassie to 1.1 mi ENE of Low Wassie
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
36.980, -91.260

Route W was closed.

Flood, Texas

When
June 1, 12:25 PM CST to 1:25 PM CST
Where
Texas County, 3.89 mi WNW of Prescott to 3.82 mi NW of Prescott
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.460, -91.990

Route BB was closed.

Flood, Vernon

When
June 1, 12:26 PM CST to 1:26 PM CST
Where
Vernon County, 2.14 mi SSE of Deerfield to 2.4 mi S of Deerfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.800, -94.510

Route KK was closed.

Flood, Vernon

When
June 1, 12:28 PM CST to 1:28 PM CST
Where
Vernon County, 4.59 mi ENE of Bronaugh to 4.7 mi ENE of Bronaugh
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.700, -94.400

Route N was closed.

Flood, Webster

When
June 1, 12:29 PM CST to 1:29 PM CST
Where
Webster County, 1.38 mi S of Bracken to 1.56 mi S of Bracken
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.310, -92.800

Highway 38 was closed.

Flood, Webster

When
June 1, 12:29 PM CST to 1:29 PM CST
Where
Webster County, 0.88 mi SW of Compton to 1.44 mi SSW of Compton
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.220, -93.040

Route B was closed.

Flood, Webster

When
June 1, 12:32 PM CST to 1:32 PM CST
Where
Webster County, 2.78 mi SSE of High Prairie to 2.79 mi SSE of High Prairie
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.264, -92.749

Route C was closed.

Flood, Webster

When
June 1, 12:33 PM CST to 1:33 PM CST
Where
Webster County, 1.3 mi WNW of Seymour Owen Fld Arp to 1.27 mi WNW of Seymour Owen Fld Arp
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.190, -92.750

Route V was closed.

Flood, Webster

When
June 1, 12:34 PM CST to 1:34 PM CST
Where
Webster County, Olga to 0.27 mi WSW of Olga
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.100, -92.920

Route Z was closed.

Flood, Wright

When
June 1, 12:35 PM CST to 1:35 PM CST
Where
Wright County, 4.27 mi NE of Mansfield to 4.23 mi NE of Mansfield
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.166, -92.528

Route AB was closed.

Flood, Wright

When
June 1, 12:36 PM CST to 1:36 PM CST
Where
Wright County, 2.82 mi S of St George to 3.05 mi S of St George
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.340, -92.440

Route E was closed.

Flood, Wright

When
June 1, 12:37 PM CST to 1:37 PM CST
Where
Wright County, 1.38 mi N of Jerktail to 1.73 mi N of Jerktail
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
37.440, -92.450

Route Z was closed.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Missouri in 2013Every state in 2013This day in weather historyWarnings in Missouri, June 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 444862, 444869, 444860, 444861, 444863, 444825, 444826, 444828, 444829, 444830, 444833, 444836, 444837, 444838, 444839, 444840, 444841, 444842, 444843, 444844, 444845, 444846, 444847, 444848, 444849, 444850, 444851, 444852, 444853, 444854, 444855, 444856, 444857, 444858, 444859, 444864, 444865, 444866, 444867, 444868.